# SDR CALA2013111300832

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 40,344 hours, 12,963 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Leg Assy
- Part number: 12728201AB
- Condition: Loose
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 15ABC FWD INBD LEG MOUNT LOOSE.  R & R FWD INBD LEG ON SEAT ROW 15ABC.  OPERATIONS CHECKED GOOD ISW IFM SEAT MANUAL 25-22-31 ITEM 60, 125 & 130.  FWD LEG MOUNT STRIPPED THREADS.
